# SDR HALA0300700

- Difficulty date: August 8, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- System (JASC): 5755 · Spoilers
- Part: Support Fitting
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - FOUND LEFT WING INBOARD SPOILER HAS A CRACK ON THE OUTBOARD SPOILER ACTUATOR SUPPORT FITTING.  REPAIR IN WORK.  (M)
